# SDR MWEA010350

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59101607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, (P/N 5910160-7) AFT OF STATION 525, LONGERON 15 LEFT.  REMOVED, FABRICATED, LOCATED, DRILLED AND INSTALLED WEB.
